# SDR 95FDEA01627

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 694368310
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01-1) ON FRAME AND SHEAR TIE AT BS 680  LBL 17 - 20, WL 150.   CORROSION REMOVAL ON FRAME FOUND TO BE WITHIN LIMITS PER FEDEX SRM 53-10-1, CORROSION ON SHEAR TIE FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1,  TREATED, ALODINED, PRIMED CORRODED AREA ON FRAME AND INSTALLED NEW SHEAR TIE BS 680, LBL 17 - 20, WL 150.
